# SDR SIMA20110706001

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 31,460 hours, 26,596 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: NAS1611011
- Condition: Damaged
- Location: Lt Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3526 THE CREW REPORTED THAT AFTER TAKEOFF THE HYDRAULIC SYSTEM 1 FAILED.  THE HYDRAULIC PRESSURE INDICATION DID NOT FALL.  THE CREW ELECTED TO DIVERT TO PNS AND LANDED SAFELY WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED O-RING ON VALVE BODY ASSEMBLY ON THE LEFT MAIN GEAR ACTUATOR IAW ELEB CMM 32-33-08.  NO LEAKS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
